# SDR 20000619AP012

- Difficulty date: March 20, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N172GA
- Make and model: Beech 1900C
- Aircraft serial: UB11
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: 114910068
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 9209 - ON CLIMB-OUT FROM TAMPA, RIGHT T-HANDLE FIRE WARNING ILLUMINATED.  PILOT SHUT DOWN ENGINE, DECLARED EMERGENCY AND RETURNED TO TAMPA.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED RIGHT ENGINE.  NO EVIDENCE OF FIRE.  DETERMINED TO BE HOT AIR LEAKING FROM LOOSE INLET HEAT BLAST TUBE.  SECURED BLAST TUBE CLAMP.  (M)
